# SDR AALA20131211004

- Difficulty date: December 6, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 993653557
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G 2 GALLEY FWD INBD TIE DOWN MOUNT CORRODED AT STATION 210.  DAMAGED MOUNT WAS R & R WITH NEW SERVICEABLE MOUNT IAW AARD 51-00-05-1.
